# SDR REXA2024103001239

- Difficulty date: October 17, 2023
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312091
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 20L IS CORRODED BETWEEN F.S. 280 TO F.S. 295.       REPAIRED IAW ENDEAVOR AIR EA CRJ953-15661 REV IR DATED 10/15/2023.
